# SDR DALA2020012960672

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN UPPER FWD EDGE AT STA Y= 984 RH SIDE. (CPAX) SUMMARY OF NRC 00293: RING PAN UPPER FWD EDGE AT STA Y= 984 RH SIDE WAS REPAIRED PER MD 90 VOL I SRM 56-20-02 TYPE C FIGURE 3
